# SDR DL72W980354

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE L/RBL 36083 VERT STIFFENER ON THE FWD SIDE OF THE BS 1183 BLKHD.  CRACKS WERE LOCATED AT APPROX WL 238 AND WERE NO MORE THAN 2 IN LENGTH.  REPAIR PER ERA 331332-14.
